Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 59482, 5 pages
http://dx.doi.org/10.1155/IJMMS/2006/59482

On the set of distances between two sets over finite fields

Department of Computing, Macquarie University, Sydney, NSW 2109, Australia

Received 13 March 2006; Revised 12 May 2006; Accepted 9 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Igor E. Shparlinski, “On the set of distances between two sets over finite fields,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 59482, 5 pages, 2006. https://doi.org/10.1155/IJMMS/2006/59482.